# SDR MASA200602097

- Difficulty date: August 13, 2006
- Submitted: September 1, 2006
- Operation: Air carrier
- Aircraft: N17337
- Make and model: Cndair CL6002B19
- Aircraft serial: 7337
- Aircraft time: 18,456 hours, 14,503 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Secu
- Condition: Malfunctioned
- Location: Stabilizer
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 7352 PHX - "RTG"  DUE TO STAB CHANNEL 2 INOP.  MX RESET SECU.
